# SDR FXGA201606141611

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 48,952 hours, 53,397 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LBL 40, FRAME STA 996 LT.  DURING INSPECTION A CRACK WAS DISCOVERED.  AFT PRESSURE BULKHEAD CRACKED AT LBL 40, FRAME STA 996 LT.  REMOVE CLIP FROM RADIAL TRIM OUT DAMAGE HAT SECTION.  FABRICATED REPAIR ANGLES AND INSTALLED IAW NR N935CE-53-001.
